# SDR 2006UALA01791

- Difficulty date: September 17, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 41,051 hours, 7,760 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY EXIT LIGHT ON SEAT 1F IS INOP.  REPLACED FWD EMERGENCY EXIT LIGHT ASSY ON SEAT 1F. OPS CHECK GOOD.
